Alert archive / Georgia / Frost Advisories in 2020

Frost Advisory 4, NWS Atlanta, GA

November 2, 202093 counties in Georgia

NWS Atlanta, GA issued this frost advisory at Nov 2, 2020, 2:17 PM EST for 93 counties in Georgia. It took effect at Nov 2, 2020, 10:00 PM EST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Nov 2, 2020, 2:17 PM EST (19:17 UTC)
In effect from
Nov 2, 2020, 10:00 PM EST
Expired
Nov 3, 2020, 9:00 AM EST
In force
11 hr
Issued by
NWS Atlanta, GA
All 93 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Atlanta radar (KFFC), 57 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.3 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-11-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-11-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -189 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2433 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
-189 m²/s²
0-3 km storm-relative helicity
-50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

199 
WWUS72 KFFC 021917
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
217 PM EST Mon Nov 2 2020

GAZ006-008-009-030330-
/O.NEW.KFFC.FZ.W.0004.201103T0300Z-201103T1400Z/
Fannin-Union-Towns-
217 PM EST Mon Nov 2 2020

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EST
TUESDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...Fannin, Union and Towns Counties.

* WHEN...From 10 PM this evening to 9 AM EST Tuesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

GAZ001>005-007-011>016-019>025-027-030>039-041>062-066>076-
078>086-089>098-102>113-030330-
/O.NEW.KFFC.FR.Y.0004.201103T0300Z-201103T1400Z/
Dade-Walker-Catoosa-Whitfield-Murray-Gilmer-Chattooga-Gordon-
Pickens-Dawson-Lumpkin-White-Floyd-Bartow-Cherokee-Forsyth-Hall-
Banks-Jackson-Madison-Polk-Paulding-Cobb-North Fulton-Gwinnett-
Barrow-Clarke-Oconee-Oglethorpe-Wilkes-Haralson-Carroll-Douglas-
South Fulton-DeKalb-Rockdale-Walton-Newton-Morgan-Greene-
Taliaferro-Heard-Coweta-Fayette-Clayton-Spalding-Henry-Butts-
Jasper-Putnam-Hancock-Warren-Troup-Meriwether-Pike-Upson-Lamar-
Monroe-Jones-Baldwin-Washington-Glascock-Jefferson-Harris-Talbot-
Taylor-Crawford-Bibb-Twiggs-Wilkinson-Johnson-Emanuel-Muscogee-
Chattahoochee-Marion-Schley-Macon-Peach-Houston-Bleckley-Laurens-
Treutlen-Stewart-Webster-Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-
Telfair-Wheeler-Montgomery-Toombs-
Including the cities of Calhoun, Dahlonega, Cleveland, Rome, 
Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, 
Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, 
Covington, Newnan, Peachtree City, Griffin, Milledgeville, Macon,
Swainsboro, Columbus, Warner Robins, Dublin, Lumpkin, Americus, 
Cordele, and Vidalia
217 PM EST Mon Nov 2 2020

...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EST
TUESDAY...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...Portions of north and central Georgia.

* WHEN...From 10 PM this evening to 9 AM EST Tuesday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
2 follow-up statements
650 
WWUS72 KFFC 030100
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
800 PM EST Mon Nov 2 2020

GAZ006-008-009-030900-
/O.CON.KFFC.FZ.W.0004.201103T0300Z-201103T1400Z/
Fannin-Union-Towns-
800 PM EST Mon Nov 2 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST TUESDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...Fannin, Union and Towns Counties.

* WHEN...From 10 PM this evening to 9 AM EST Tuesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

GAZ001>005-007-011>016-019>025-027-030>039-041>062-066>076-
078>086-089>098-102>113-030900-
/O.CON.KFFC.FR.Y.0004.201103T0300Z-201103T1400Z/
Dade-Walker-Catoosa-Whitfield-Murray-Gilmer-Chattooga-Gordon-
Pickens-Dawson-Lumpkin-White-Floyd-Bartow-Cherokee-Forsyth-Hall-
Banks-Jackson-Madison-Polk-Paulding-Cobb-North Fulton-Gwinnett-
Barrow-Clarke-Oconee-Oglethorpe-Wilkes-Haralson-Carroll-Douglas-
South Fulton-DeKalb-Rockdale-Walton-Newton-Morgan-Greene-
Taliaferro-Heard-Coweta-Fayette-Clayton-Spalding-Henry-Butts-
Jasper-Putnam-Hancock-Warren-Troup-Meriwether-Pike-Upson-Lamar-
Monroe-Jones-Baldwin-Washington-Glascock-Jefferson-Harris-Talbot-
Taylor-Crawford-Bibb-Twiggs-Wilkinson-Johnson-Emanuel-Muscogee-
Chattahoochee-Marion-Schley-Macon-Peach-Houston-Bleckley-Laurens-
Treutlen-Stewart-Webster-Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-
Telfair-Wheeler-Montgomery-Toombs-
Including the cities of Calhoun, Dahlonega, Cleveland, Rome, 
Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, 
Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, 
Covington, Newnan, Peachtree City, Griffin, Milledgeville, Macon,
Swainsboro, Columbus, Warner Robins, Dublin, Lumpkin, Americus, 
Cordele, and Vidalia
800 PM EST Mon Nov 2 2020

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST TUESDAY...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...Portions of north and central Georgia.

* WHEN...From 10 PM this evening to 9 AM EST Tuesday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
552 
WWUS72 KFFC 030855
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
355 AM EST Tue Nov 3 2020

GAZ006-008-009-031400-
/O.CON.KFFC.FZ.W.0004.000000T0000Z-201103T1400Z/
Fannin-Union-Towns-
355 AM EST Tue Nov 3 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 30 degrees expected.

* WHERE...Fannin, Union and Towns Counties.

* WHEN...Until 9 AM EST Tuesday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

GAZ001>005-007-011>016-019>025-027-030>039-041>062-066>076-
078>086-089>098-102>113-031400-
/O.CON.KFFC.FR.Y.0004.000000T0000Z-201103T1400Z/
Dade-Walker-Catoosa-Whitfield-Murray-Gilmer-Chattooga-Gordon-
Pickens-Dawson-Lumpkin-White-Floyd-Bartow-Cherokee-Forsyth-Hall-
Banks-Jackson-Madison-Polk-Paulding-Cobb-North Fulton-Gwinnett-
Barrow-Clarke-Oconee-Oglethorpe-Wilkes-Haralson-Carroll-Douglas-
South Fulton-DeKalb-Rockdale-Walton-Newton-Morgan-Greene-
Taliaferro-Heard-Coweta-Fayette-Clayton-Spalding-Henry-Butts-
Jasper-Putnam-Hancock-Warren-Troup-Meriwether-Pike-Upson-Lamar-
Monroe-Jones-Baldwin-Washington-Glascock-Jefferson-Harris-Talbot-
Taylor-Crawford-Bibb-Twiggs-Wilkinson-Johnson-Emanuel-Muscogee-
Chattahoochee-Marion-Schley-Macon-Peach-Houston-Bleckley-Laurens-
Treutlen-Stewart-Webster-Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-
Telfair-Wheeler-Montgomery-Toombs-
Including the cities of Calhoun, Dahlonega, Cleveland, Rome, 
Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, 
Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, 
Covington, Newnan, Peachtree City, Griffin, Milledgeville, Macon,
Swainsboro, Columbus, Warner Robins, Dublin, Lumpkin, Americus, 
Cordele, and Vidalia
355 AM EST Tue Nov 3 2020

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* WHAT...Temperatures as low as 34 degrees will result in frost 
  formation.

* WHERE...Portions of north and central Georgia.

* WHEN...Until 9 AM EST Tuesday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this frost advisory went out at Nov 2, 1:13 PM EST, 1 hour 4 minutes earlier.

Area forecast discussion, Nov 2, 1:13 PM EST, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
113 PM EST Mon Nov 2 2020

.PREV DISCUSSION... /Issued 642 AM EST Mon Nov 2 2020/

UPDATE...
Updated for aviation discussion...

PREV DISCUSSION... /Issued 423 AM EST Mon Nov 2 2020/

SHORT TERM /Today through Tuesday/...

Freeze Warning remains in effect until 9 AM for portions of north
Georgia, and a Wind Advisory remains in effect until 7 AM for our
northeast and north-central counties. High pressure will build in
from the west today, bringing subsidence and clear skies to the CWA.
High temperatures will be 5-10 degrees below average thanks to cold
air advection in the wake of a cold front that has passed through.
Relative humidity will drop to 20%-25% across eastern and central
portions of the CWA this afternoon, but with only isolated locations
of 10-hour fuel moisture at 8%, did not issue a Fire Danger
Statement at this time. Day shift will continue to monitor
conditions.

Tuesday morning lows will be in the 30s area-wide, and given light
winds (except for the northeast Georgia mountains), have patchy
frost in the forecast for portions of north Georgia. Highs will be 5-
10 degrees warmer on Tuesday as the air mass modifies under a sunny
sky.

Martin

LONG TERM /Tuesday Night through Sunday/...

The long term period picks up early on Wednesday with dry
conditions, weak ridging aloft, and surface high pressure centered
across the area. By Thursday, moisture off the Atlantic begins to
increase across the local forecast area and the surface high
pressure begins to shift east slightly. In the mid levels, a
shortwave begins approaching from the west while moisture continues
to increase across the local area. Eventually by the start of the
weekend, high pressure sets up over the east coast both aloft and at
the surface, while the aforementioned shortwave becomes swept up
into the flow as a large trough sets up across the western US. By
this point, ample moisture off the Atlantic continues to overspread
the local forecast area, allowing for slight chance to chance pops
across the area from the weekend onward.

Temperatures through the extended will be on a warming trend with
highs in the upper 60s, before getting into the lower 70s from
Friday onward. Overnight lows Wednesday morning will be in the upper
30s to lower 40s, with warming to the 50s and 60s through the rest
of the extended. Temperatures at the beginning of the extended
period will be just a couple degrees above seasonal norms before
highs are expected to be about 5 to 10 degrees above average and
lows 15 to 20 degrees above average towards the end of the extended.

Reaves

&&

.AVIATION...
18Z Update...
SKC expected through the forecast period. NW winds at 5-9kt
expected through this afternoon, with 3-7kt overnight.

//ATL Confidence...18Z Update...
High confidence on all elements.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          59  37  66  41 /   0   0   0   0
Atlanta         55  37  63  42 /   0   0   0   0
Blairsville     51  32  60  38 /   0   0   0   0
Cartersville    55  33  64  40 /   0   0   0   0
Columbus        62  37  68  43 /   0   0   0   0
Gainesville     57  38  64  42 /   0   0   0   0
Macon           62  34  70  41 /   0   0   0   0
Rome            56  33  66  39 /   0   0   0   0
Peachtree City  57  35  65  41 /   0   0   0   0
Vidalia         60  37  68  43 /   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...31
LONG TERM....31
AVIATION...31
Hazardous weather outlook, Nov 2, 8:45 AM EST, 5 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
845 AM EST Mon Nov 2 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-031100-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
845 AM EST Mon Nov 2 2020

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This afternoon and Tonight...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Sub-freezing temperature are once again expected for the far
northeast mountains on Tuesday morning, while other parts of north
and central Georgia could experience patchy frost.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Nov 2, 12:27 PM EST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1227 PM EST MON NOV 02 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 AM     TROPICAL STORM   COLUMBUS                32.52N  84.94W
10/29/2020                   MUSCOGEE           GA   ASOS

            21 KTS SUSTAINED, 49 KTS PEAK WIND

0400 AM     TROPICAL STORM   4 NNW LUELLA            33.39N  84.21W
10/29/2020                   HENRY              GA   PUBLIC

            TWO TREES WERE REPORTED DOWN IN THE 400 BLOCK OF
            SIMPSON MILL ROAD.

0430 AM     TROPICAL STORM   1 WNW LITHIA SPRINGS    33.80N  84.67W
10/29/2020                   DOUGLAS            GA   EMERGENCY MNGR

            TREE DOWNED ONTO A HOME ON CREEL DRIVE

0430 AM     TROPICAL STORM   4 NNE CAMPBELLTON       33.70N  84.65W
10/29/2020                   DOUGLAS            GA   EMERGENCY MNGR

            TREE DOWNED ONTO A HOME ON CHATTAHOOCHEE DRIVE

0430 AM     TROPICAL STORM   1 NNW CHAPEL HILL       33.70N  84.72W
10/29/2020                   DOUGLAS            GA   EMERGENCY MNGR

            THREE INSTANCES OF TREES DOWNED ONTO HOMES WITHIN ABOUT
            1 MILE OF THE INTERSECTION OF CENTRAL CHURCH RD, CHAPEL
            HILL RD, AND BOMAR RD

0430 AM     TROPICAL STORM   1 ESE SWEETWATER CREEK  33.74N  84.60W
10/29/2020                   DOUGLAS            GA   EMERGENCY MNGR

            TREE DOWNED ONTO A HOME NEAR THE INTERSECTION OF ROCK
            HOUSE RD AND RIVERSIDE PKWY

0430 AM     TROPICAL STORM   2 NNE WINSTON           33.75N  84.82W
10/29/2020                   DOUGLAS            GA   EMERGENCY MNGR

            TREE DOWNED ONTO A HOME ON DELTA DRIVE

0445 AM     TROPICAL STORM   2 NE DOBBINS AIR RESERV 33.94N  84.49W
10/29/2020                   COBB               GA   BROADCAST MEDIA

            MULTIPLE TREES DOWN IN THE SALEM WOODS SUBDIVISION NEAR
            HWY 92.

0500 AM     TROPICAL STORM   KENNESAW STATE UNIVERSI 34.04N  84.59W
10/29/2020                   COBB               GA   EMERGENCY MNGR

            TWO TREES WERE REPORTED DOWN NEAR KENNESAW STATE
            UNIVERSITY. ONE ON GEORGE BUSBEE PARKWAY AND CHASTAIN
            ROAD AND THE OTHER NEAR THE INTERSECTION OF FREY LAKE
            ROAD AND CAMPUS LOOP ROAD.

0500 AM     TROPICAL STORM   1 S WHITE WATER PARK    33.94N  84.52W
10/29/2020                   COBB               GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN ON THE MARIETTA CAMPUS OF
            KENNESAW STATE UNIVERSITY NEAR THE INTERSECTIONS OF
            POLYTECHNIC LANE AND ALUMNI DRIVE.

0500 AM     TROPICAL STORM   2 WSW BUCKHEAD          33.83N  84.41W
10/29/2020                   FULTON             GA   BROADCAST MEDIA

            A LARGE TREE WAS DOWNED ACROSS NORTHSIDE DRIVE NW NEAR
            WEST WESLEY RD NW.

0500 AM     TROPICAL STORM   1 NNW ATLANTIC STATION  33.81N  84.40W
10/29/2020                   FULTON             GA   BROADCAST MEDIA

            A LARGE TREE FELL ONTO A VEHICLE AND POWER LINES ON
            COLLIER ROAD NW AT OVERBROOK DRIVE NW. THE OCCUPANTS OF
            THE VEHICLE WERE UNINJURED.

0500 AM     TROPICAL STORM   2 E WOODSTOCK           34.10N  84.49W
10/29/2020                   CHEROKEE           GA   LAW ENFORCEMENT

            A TREE WAS DOWNED ONTO POWER LINES ON SABRINA COURT AT
            RIVERCREST DRIVE.

0500 AM     TROPICAL STORM   2 SW KENNESAW           34.01N  84.63W
10/29/2020                   COBB               GA   PUBLIC

            TREES WERE REPORTED DOWN NEAR THE INTERSECTION OF PINE
            MOUNTAIN ROAD AND SHILLINGS ROAD.

0500 AM     TROPICAL STORM   3 SW THOMAS CROSSROADS  33.38N  84.72W
10/29/2020                   COWETA             GA   NWS EMPLOYEE

            LARGE TREE DOWN NEAR THE INTERSECTION OF LOWER
            FAYETTEVILLE RD AND WENTWORTH WAY.

0500 AM     TROPICAL STORM   3 N UNION CITY          33.62N  84.55W
10/29/2020                   FULTON             GA   NWS EMPLOYEE

            TREE AND POWERLINES REPORTED DOWN ON THE 500 BLOCK OF
            DASHEILL LANE.

0500 AM     TROPICAL STORM   3 SE HICKORY FLAT       34.15N  84.39W
10/29/2020                   CHEROKEE           GA   PUBLIC

            ROUGHLY A DOZEN TREES BLOWN DOWN IN A SINGLE STRAIGHT
            SWATH 3 MI SE OF HICKORY FLAT.

0500 AM     TROPICAL STORM   JONESBORO               33.52N  84.35W
10/29/2020                   CLAYTON            GA   EMERGENCY MNGR

            AT LEAST 25 TREES WERE REPORTED DOWN ONTO HOMES ACROSS
            CLAYTON COUNTY.

0500 AM     TROPICAL STORM   2 NE BROOKWOOD          34.12N  84.15W
10/29/2020                   FORSYTH            GA   PUBLIC

            AROUND 4 TREES WERE DOWNED IN THE 3300 BLOCK OF ASHLEY
            OAK COURT WITH AT LEAST 6 MORE TREES SNAPPED.

0510 AM     TROPICAL STORM   4 SSE PENDERGRASS       34.10N  83.66W
10/29/2020                   JACKSON            GA   EMERGENCY MNGR

            TREE DOWN ON A HOME, CAUSING DAMAGE, AT THE 100 BLOCK
            OF SAVANNAH LN.

0515 AM     TROPICAL STORM   1 ESE REST HAVEN        34.13N  83.96W
10/29/2020                   GWINNETT           GA   PUBLIC

            SHORT PATH OF SEVERAL DOWNED/LEANING TREES NEAR THE
            INTERSECTION OF MEADOW STONE LANE AND BOGAN MEADOWS DR.

0515 AM     TROPICAL STORM   3 SSE PEACHTREE CITY    33.36N  84.57W
10/29/2020                   FAYETTE            GA   NWS EMPLOYEE

            TREE DOWN AT THE END OF ECHO CT NEAR FALCON FIELD.

0515 AM     TROPICAL STORM   TALMO                   34.19N  83.72W
10/29/2020                   JACKSON            GA   EMERGENCY MNGR

            TREE ON A STRUCTURE CAUSING DAMAGE AT THE 400 BLOCK OF
            MAIN ST.

0520 AM     TROPICAL STORM   2 NNW COMMERCE          34.23N  83.47W
10/29/2020                   JACKSON            GA   EMERGENCY MNGR

            LARGE TREE DOWN ON A HOME, CAUSING ROOF DAMAGE, ON THE
            200 BLOCK OF NORTHVIEW DR.

0530 AM     TROPICAL STORM   ZEBULON                 33.10N  84.34W
10/29/2020                   PIKE               GA   EMERGENCY MNGR

            SEVERAL TREES WERE REPORTED DOWN ACROSS MAINLY EASTERN
            PIKE COUNTY. TREES WERE REPORTED DOWN ALONG STATE
            HIGHWAY 362 IN WILLIAMSON, NEAR THE INTERSECTION OF DREW
            ALLEN ROAD NEAR WILLIAMSON ZEBULON ROAD, NEAR WEST ROAD,
            NEAR GLOVER ROAD, NEAR ADAMS ROAD, AND NEAR PINE VALLEY
            ROAD.

0530 AM     TROPICAL STORM   1 SW BUCKHEAD           33.83N  84.39W
10/29/2020                   FULTON             GA   NEWSPAPER

            A LARGE TREE FELL ONTO POWER LINES AND TRAFFIC SIGNALS
            ON WEST WESLEY ROAD NW AT HABERSHAM ROAD NW.

0530 AM     TROPICAL STORM   SHANNON                 34.34N  85.07W
10/29/2020                   FLOYD              GA   PUBLIC

            A LARGE PINE TREE WAS UPROOTED AT THE CORNER OF
            BURLINGTON ROAD AND CALHOUN ROAD NE.

0545 AM     TROPICAL STORM   1 NE LAKE SPIVEY        33.52N  84.27W
10/29/2020                   HENRY              GA   PUBLIC

            TWO TREES WERE DOWNED ACROSS JASPER DRIVE, BLOCKING THE
            ROAD.

0600 AM     TROPICAL STORM   2 NE CREST              32.95N  84.42W
10/29/2020                   UPSON              GA   EMERGENCY MNGR

            TWO TREES WERE REPORTED DOWN ON JEFF DAVIS ROAD. ONE
            NEAR WOODALL ROAD AND THE OTHER NEAR MOUNTAIN VIEW
            BAPTIST CHURCH.

0600 AM     TROPICAL STORM   1 E MONROE              33.80N  83.70W
10/29/2020                   WALTON             GA   EMERGENCY MNGR

            AT LEAST 35 TREES WERE REPORTED DOWN THROUGHOUT WALTON
            COUNTY.

0600 AM     TROPICAL STORM   2 N HERNDONVILLE        33.74N  83.70W
10/29/2020                   WALTON             GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN ON A CAR IN THE 500 BLOCK OF
            HIGHWAY 11. NO INJURIES WERE REPORTED.

0600 AM     TROPICAL STORM   1 WSW BUFORD            34.12N  84.01W
10/29/2020                   GWINNETT           GA   EMERGENCY MNGR

            *** 2 FATAL *** A LARGE TREE FELL ONTO A HOME ON GARNER
            STREET, KILLING TWO SLEEPING ADULT OCCUPANTS. TIME
            ESTIMATED.

0600 AM     TROPICAL STORM   LAWRENCEVILLE           33.96N  83.99W
10/29/2020                   GWINNETT           GA   EMERGENCY MNGR

            MORE THAN 300 TREES AND POWER LINES WERE REPORTED DOWN
            ACROSS GWINNETT COUNTY INCLUDING AT LEAST 70 TREES THAT
            FELL ONTO HOMES.

0600 AM     TROPICAL STORM   SUMMERVILLE             34.48N  85.35W
10/29/2020                   CHATTOOGA          GA   EMERGENCY MNGR

            AT LEAST 90 REPORTS OF DOWNED TREES AND POWER LINES
            WERE RECEIVED FROM ACROSS THE COUNTY.

0620 AM     TROPICAL STORM   2 WNW YOUNG HARRIS      34.94N  83.88W
10/29/2020                   TOWNS              GA   PUBLIC

            A PINE TREE AND POWER LINES WERE REPORTED DOWN ON
            CLARENCE NICHOLS ROAD.

0622 AM     TROPICAL STORM   3 E LAKE TAMARACK       34.49N  84.32W
10/29/2020                   DAWSON             GA   PUBLIC

            WEATHER STATION IN BIG CANOE RECORDED A 61.5 MPH WIND
            GUST

0627 AM     TROPICAL STORM   MIDTOWN                 33.77N  84.39W
10/29/2020                   FULTON             GA   LAW ENFORCEMENT

            A LARGE TREE WAS DOWNED ONTO POWER LINES ON FOWLER ST
            NW BETWEEN 4TH ST NW AND BOBBY DODD WAY NW.

0630 AM     TROPICAL STORM   3 NW STATHAM            34.00N  83.64W
10/29/2020                   BARROW             GA   TRAINED SPOTTER

            A TREE WAS DOWNED ON BOWMAN MILL RD NE AT PLEASANT HILL
            CHURCH RD NE.

0630 AM     TROPICAL STORM   ATHENS                  33.96N  83.38W
10/29/2020                   CLARKE             GA   EMERGENCY MNGR

            NEARLY 30 TREES AND POWER LINES WERE REPORTED DOWN IN
            ATHENS.

0645 AM     TROPICAL STORM   2 E OAK GROVE           34.10N  84.58W
10/29/2020                   CHEROKEE           GA   EMERGENCY MNGR

            *** 1 FATAL *** A LARGE OAK TREE FELL ONTO A MOBILE
            HOME ON BELLS FERRY ROAD, KILLING AN OCCUPANT.

0650 AM     TROPICAL STORM   1 NE SUNNYSIDE          32.91N  84.40W
10/29/2020                   UPSON              GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF
            PICKARD ROAD AND HICKORY DRIVE.

0700 AM     TROPICAL STORM   3 SE BALL GROUND        34.31N  84.33W
10/29/2020                   CHEROKEE           GA   EMERGENCY MNGR

            A TREE WAS DOWNED ONTO A VEHICLE AT BALL GROUND ROAD
            AND DODD LANE.

0700 AM     TROPICAL STORM   2 SSE MOUNTAIN PARK     34.05N  84.40W
10/29/2020                   FULTON             GA   TRAINED SPOTTER

            A TREE WAS REPORTED DOWN ON A HOUSE NEAR THE
            INTERSECTION OF WILLOW WOOD DRIVE AND BOWEN ROAD.

0700 AM     TROPICAL STORM   2 N SPREWELL BLUFF STAT 32.88N  84.47W
10/29/2020                   UPSON              GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF OLD
            ALABAMA ROAD AND SPREWELL BLUFF ROAD.

0700 AM     TROPICAL STORM   1 NNE HANNAHS MILL      32.94N  84.34W
10/29/2020                   UPSON              GA   EMERGENCY MNGR

            POWER LINES WERE REPORTED DOWN NEAR THE INTERSECTION OF
            US19 AND DELRAY ROAD.

0700 AM     TROPICAL STORM   CLEVELAND               34.60N  83.76W
10/29/2020                   WHITE              GA   EMERGENCY MNGR

            OVER 300 TREES WERE REPORTED DOWN ACROSS WHITE COUNTY.

0720 AM     TROPICAL STORM   2 ENE ATHENS            33.96N  83.35W
10/29/2020                   CLARKE             GA   EMERGENCY MNGR

            A TREE WAS REPORTD ON A HOUSE IN THE 500 BLOCK OF
            NELLIE B AVENUE 20 IN ATHENS.

0800 AM     TROPICAL STORM   1 SSE MOUNT BETHEL      33.96N  84.41W
10/29/2020                   COBB               GA   PUBLIC

            A LARGE TREE WAS DOWNED ONTO POWER LINES ON HUNTERS
            RIDGE DRIVE NEAR RIVER FARM ROAD.

0815 AM     TROPICAL STORM   2 NW SCOTTDALE          33.81N  84.29W
10/29/2020                   DEKALB             GA   PUBLIC

            A PINE TREE WAS DOWNED ONTO UTILITY LINES ON NORTH
            DRUID HILLS RD NE NEAR WILLIVEE DRIVE.

&&

EVENT NUMBER FFC2001282 FFC2001310 FFC2001321 FFC2001322 FFC2001323
FFC2001324 FFC2001325 FFC2001315 FFC2001291 FFC2001292 FFC2001299
FFC2001300 FFC2001302 FFC2001309 FFC2001312 FFC2001314 FFC2001319
FFC2001328 FFC2001331 FFC2001317 FFC2001311 FFC2001313 FFC2001316
FFC2001318 FFC2001297 FFC2001301 FFC2001304 FFC2001283 FFC2001293
FFC2001303 FFC2001305 FFC2001326 FFC2001327 FFC2001329 FFC2001289
FFC2001320 FFC2001298 FFC2001284 FFC2001307 FFC2001287 FFC2001294
FFC2001285 FFC2001290 FFC2001295 FFC2001296 FFC2001330 FFC2001308
FFC2001286 FFC2001288

DJN

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 2, 2:17 PM ESTFreeze WarningFFCFannin, Towns, Union19 hr

Nearby

Frost Advisories in Georgia, 2020Every frost advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.